Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Small child, teething, loose stools. Taking Walamycyn, no relief. Alternative medication?

Hi Doc., I have a 14 month old baby boy. He is also teething . He has been passing loose stools for the past 1 week. I have been giving him Walamycyn in place of colistop which is not available here. I stay in XXXXX. There is not much improvement in the baby. What other medication can i give him? Please help.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response

There is no need to start antibiotics like colistin in infants as a routine because most of the infections are viral and will not respond to antibiotics.
The only indication will be when there is fever or there is blood in the stool when the doctor will decide to give antibiotics.
You give good amount of fluids and see whether child is passing urine well and not tired.The fluids are available in the form of sachets of ORS with all instructions as to how to use.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor